# SDR DALA2024042204623

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER MATING SURFACE BTW ACCESS 330XB AND ELEVATOR LEADING EDGE STA XE=171 AT RH ELEVATOR. SUMMARY OF NRC 00385: LOWER MATING SURFACE BTW ACCESS 330XB AND ELEVATOR LEADING EDGE STA XE=171 OF RH ELEVATOR WAS REPAIRED PER ER/A 616815-14 REV ORIGINAL SECTION I: PERMANENT REPAIR ACCOMPLISH SECTION II REPETITIVE INSPECTIONS WITHIN EVERY 3,000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF ER/A 616815-14, REV ORIGINAL, SECTION I: PERMANENT REPAIR. REFER TO LP #0297057. ASSOCIATED ER/A 14-616815 ADDED FOR AC 9542. (LP #0304615)
